# SDR JR2R20251027354

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000530
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 171544038003
- Condition: Damaged
- Location: Zone 200
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH AFT WARDROBE OUTBOARD FWD SEAT TRACK ATTACH FITTING COULD NOT BE SULFURIC ANODIZED.    REPAIRED/ALODINED
